Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 81, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 8:41 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 8:41 PM EDT (00:41 UTC)
- Expired
- Jun 22, 2018, 9:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Charlotte County, VA, Halifax County, VA
The radar
The Raleigh/Durham radar (KRAX), 137 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:44 PM EDT | TSTM WND DMG | Clover, VA | ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS IN CLOVER |
| Jun 22, 9:00 PM EDT | TSTM WND DMG | 4 Nne Redoak, VA | TREE UPROOTED AT MCGUIRE LANE NEAR WYLLIESBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
646
WUUS51 KRNK 230041
SVRRNK
VAC037-083-230115-
/O.NEW.KRNK.SV.W.0081.180623T0041Z-180623T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
841 PM EDT FRI JUN 22 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Charlotte County in south central Virginia...
Northeastern Halifax County in south central Virginia...
* Until 915 PM EDT
* At 840 PM EDT, severe thunderstorms were located along a line
extending from near Phenix to near Mt Laurel to Scottsburg, moving
east at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Redoak...
Clover...
Drakes Branch...
Mt Laurel...
and Wylliesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3676 7860 3677 7881 3690 7878
3701 7878 3703 7846
TIME...MOT...LOC 0040Z 274DEG 26KT 3701 7874 3690 7873 3678 7878
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
DS2 follow-up statements
104
WWUS51 KRNK 230102
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
902 PM EDT FRI JUN 22 2018
VAC083-230111-
/O.CAN.KRNK.SV.W.0081.000000T0000Z-180623T0115Z/
Halifax VA-
902 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALIFAX COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3689 7849 3676 7860 3676 7867 3689 7862
3702 7860 3703 7846
TIME...MOT...LOC 0101Z 269DEG 29KT 3700 7855 3689 7854 3677 7859
$$
VAC037-230115-
/O.CON.KRNK.SV.W.0081.000000T0000Z-180623T0115Z/
Charlotte VA-
902 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN CHARLOTTE COUNTY...
At 901 PM EDT, severe thunderstorms were located along a line
extending from near Drakes Branch to near Wylliesburg to Redoak,
moving east at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Redoak...
Drakes Branch...
and Wylliesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3676 7860 3676 7867 3689 7862
3702 7860 3703 7846
TIME...MOT...LOC 0101Z 269DEG 29KT 3700 7855 3689 7854 3677 7859
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
DS006
WWUS51 KRNK 230114
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
914 PM EDT FRI JUN 22 2018
VAC037-230124-
/O.EXP.KRNK.SV.W.0081.000000T0000Z-180623T0115Z/
Charlotte VA-
914 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARLOTTE COUNTY
WILL EXPIRE AT 915 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3689 7849 3676 7860 3676 7867 3689 7862
3702 7860 3703 7846
TIME...MOT...LOC 0114Z 274DEG 26KT 3699 7845 3688 7844 3676 7849
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:21 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 7:21 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
721 PM EDT Fri Jun 22 2018
.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 713 PM EDT Friday...
Forcing continues for deep convection from the Alleghanys east
into the piedmont of VA along frontal boundary. Effective shear
is 40-45kts across the VA piedmont with 0-1km helicity around
150 m2/s2. As we head into the evening, expect some decrease in
intensity to the storms, but another hour or two of a threat for
damaging winds, and isolated spinups, though so far we have not
confirmed any tornado touchdowns.
Will keep the flash flood watch as is, but storms have moved
enough to keep flooding to minimum except minor urban flooding
in Lynchburg.
Previous discussion from early afternoon...
Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.
A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.
Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.
With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...
500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday. A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.
Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.
Confidence for all elements is average.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 253 PM EDT Friday...
Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.
Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.
Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.
&&
.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
As of 715 PM EDT Friday...
Expect showers/storms to impact LWB/ROA/LYH early thru about 1z,
maybe 2z LYH, the isolated threat overnight, with moisture laden
airmass leading to fog and low cig potential. Will be going with
at least MVFR vsbys at all sites, with lower vsbys across the
mountain taf sites. Confidence is medium on this as some mid and
higher level clouds and mixing may keep fog patchy/intermittent.
Will see the low stratus/fog erode by 12-14z, then VFR through
Sat afternoon. Storms fire up again in the afternoon, with best
chance over the mountains, so have VCTS there after 18z.
.Extended Aviation Discussion...
A cold front will finally sweep through the region Sunday with
improving conditions Monday and Tuesday. Isolated to scattered
MVFR showers and thunderstorms are possible Wednesday.
&&
.EQUIPMENT...
As of 200 PM EDT Friday...
The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
058-059.
NC...None.
WV...None.
&&
SYNOPSIS...KK
NEAR TERM...KK/WP
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM/WP
EQUIPMENT...Hazardous weather outlook, Jun 22, 10:33 AM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1033 AM EDT Fri Jun 22 2018 NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507- 508-231445- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ046-047-058-059-231445- Appomattox-Buckingham-Halifax-Charlotte- 1033 AM EDT Fri Jun 22 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch through this evening. Scattered strong to severe thunderstorms with heavy rains are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ035-044-045-231445- Rockingham-Caswell-Amherst-Pittsylvania-Campbell- 1033 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are possible today. Thunderstorms may be capable of damaging winds, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of strong to isolated severe thunderstorms may occur Saturday and Sunday. Very heavy rainfall may also result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 7:58 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT FRI JUN 22 2018
NCZ019-230030-
Wilkes-
758 PM EDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WILKES COUNTY...
Until 830 PM EDT
At 757 PM EDT, a strong thunderstorm was located over Boomer, moving
east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Boomer...
Cricket...
and Wilkesboro Reservoir.
If you are on or near West Kerr Scott Reservoir, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
LAT...LON 3608 8134 3622 8111 3605 8103 3603 8107
3603 8110 3604 8111 3604 8114 3603 8117
3603 8118 3604 8120 3603 8127 3601 8129
3601 8130
TIME...MOT...LOC 2357Z 248DEG 21KT 3607 8126
DSLocal storm report, Jun 22, 8:03 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
803 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 3 E PRINCETON 37.37N 81.05W
06/22/2018 MERCER WV 911 CALL CENTER
ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF OLD OAKVALE
ROAD AND NORTH GREENVIEW DRIVE
&&
PWSpecial weather statement, Jun 22, 8:04 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
804 PM EDT FRI JUN 22 2018
VAZ044-045-058-059-230030-
Halifax-Campbell-Pittsylvania-Charlotte-
804 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
CHARLOTTE...SOUTHEASTERN CAMPBELL...NORTHEASTERN PITTSYLVANIA AND
NORTHWESTERN HALIFAX COUNTIES...
Until 830 PM EDT
At 803 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gladys to near Ridgeway. Movement
was east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Altavista...
Brookneal...
Mt Airy...
Nathalie...
and Cody.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3676 7911 3694 7927 3722 7925 3726 7892
3725 7892 3724 7891 3686 7878
TIME...MOT...LOC 0003Z 248DEG 17KT 3718 7915 3680 7906
DSSpecial weather statement, Jun 22, 8:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
830 PM EDT FRI JUN 22 2018
VAZ045-046-059-230100-
Campbell-Appomattox-Charlotte-
830 PM EDT FRI JUN 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
APPOMATTOX...NORTHWESTERN CHARLOTTE AND SOUTHEASTERN CAMPBELL
COUNTIES...
Until 900 PM EDT
At 829 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Spring Mills to near Aspen. Movement was
east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Charlotte Court House...
Phenix...
Red House...
Drakes Branch...
and Pamplin City.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3696 7874 3700 7874 3701 7876 3699 7875
3698 7877 3696 7877 3695 7878 3698 7882
3698 7889 3725 7900 3730 7866 3729 7866
3726 7868 3720 7869 3719 7868 3719 7864
3717 7864 3716 7862 3700 7857
TIME...MOT...LOC 0029Z 257DEG 28KT 3725 7891 3695 7883
DSLocal storm report, Jun 22, 8:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
835 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 2 N ELTON 37.85N 80.81W
06/22/2018 SUMMERS WV 911 CALL CENTER
ONE TREE BLOWN DOWN ALONG MILL CREEK ROAD
&&
PWLocal storm report, Jun 22, 8:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
840 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 1 NNW PIPESTEM 37.55N 80.97W
06/22/2018 SUMMERS WV 911 CALL CENTER
MULTIPLE TREES BLOWN DOWN BY THUNDERSTORM WINDS ALONG
FAIRWAY DRIVE
&&
PWThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:04 PM EDT | Special Weather Statement | RNK | Campbell | 26 min |
| Jun 22, 8:05 PM EDT | Areal Flood Advisory | RNK | Alleghany, Bath, Botetourt, City of Covington | 115 min |
| Jun 22, 8:18 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 27 min |
| Jun 22, 8:30 PM EDT | Special Weather Statement | RNK | Charlotte | 30 min |
| Jun 22, 9:03 PM EDT | Special Weather Statement | RNK | Prince Edward | 12 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.